Immunization & Vaccine Community
Muscle spasms caused by tetanus shot
About This Community:

This patient support community is for discussions relating to immunizations and vaccines for children and adults, adverse effects, anthrax, cervical cancer, chicken pox, DPT, diphtheria, flu, haemophilus influenza, hepatitis, HPV, measles, meningococcal vaccine, MMR, mumps, passive immunizations, pertussis, pneumonia, polio, rotavirus, rubella, shingles, small pox, tetanus, travel immunizations, whooping cough, and yellow fever.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Muscle spasms caused by tetanus shot

My son developed muscle spasms located on his arms and on his thigh three days after he received a tetanus shot on his arm.  The spasms are very active.  Are these symptoms adverse side effects?  How long will these side effects last?  Is there any medication to relief my son from these side effects of the shot?
994767_tn?1249543742
Its pretty common, give it a day or two. If its still going on after that point, Id call your doctor.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Immunization & Vaccine Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Children's Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom